# SDR ZW0A0300901

- Difficulty date: January 19, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 8,781 hours, 4,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM BATTERIES IN ROW 9 WERE INOPERATIVE.  REPLACED FWD BATTERY PACK PER MM33-53-11.  OPS CHECKED NORMAL PER MM33-59-00.  CHECK-C 11-19-02-STL.  --CLOSED--
